Branched coverings and minimal free resolution for infinite-dimensional complex spaces.
Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 37-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
branched covering, complex Banach manifold, infinite-dimensional projective space, vanishing theorem
@article{GMJ_2003__10_1_51187,
author = {Ballico, E.},
title = {Branched coverings and minimal free resolution for infinite-dimensional complex spaces.},
journal = {Georgian mathematical journal},
pages = {37--43},
year = {2003},
volume = {10},
number = {1},
zbl = {1058.32015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51187/}
}
Ballico, E. Branched coverings and minimal free resolution for infinite-dimensional complex spaces.. Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 37-43. http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51187/